UTERUS LINING

Baby1

UTERUS LINING

Post by Baby1 » Tue Jan 28, 2014 9:30 pm

Hi. I am currently in the process of IVF. However, my lining is to thin. My doctor advised me to go on the pill for the last 2 months which I did. But my lining is still to thin. He suggested I then go on Progeynova when my period starts but the flow was not good for me to start. The lining issue has only been happening for the last 4months. When I started the IVF procedure and had my eggs removed it was perfect.
Is there any medication that can help.

Dr. Wisot
Site Admin
Posts: 1208
Joined: Fri Oct 14, 2005 11:16 am

Re: UTERUS LINING

Post by Dr. Wisot » Tue Jan 28, 2014 10:59 pm

Generally we use estrogen as a skin patch and as a vaginal insert as it seems to really work well absorbed directly into the endometrium locally from the vagina. Taking a baby aspirin a day can help improve blood flow.

Arthur L. Wisot, M. D.
Reproductive Partners Medical Group
Redondo Beach, California

Baby1

Re: UTERUS LINING

Post by Baby1 » Wed Jan 29, 2014 9:17 pm

Hi. Thank you. Is there a specific brand of the estrogen to be used?

Dr. Wisot
Site Admin
Posts: 1208
Joined: Fri Oct 14, 2005 11:16 am

Re: UTERUS LINING

Post by Dr. Wisot » Wed Jan 29, 2014 9:56 pm

Minivelle or Vivelle is the patch; Estrace the tablet.

Arthur L. Wisot, M. D.
Reproductive Partners Medical Group
Redondo Beach, California

Baby1

Re: UTERUS LINING

Post by Baby1 » Thu Jan 30, 2014 10:45 am

Thank you. For approximately how long does the estrogen need to be used, until the lining becomes thick.

Dr. Wisot
Site Admin
Posts: 1208
Joined: Fri Oct 14, 2005 11:16 am

Re: UTERUS LINING

Post by Dr. Wisot » Thu Jan 30, 2014 3:50 pm

Usually it takes about two weeks.

Arthur L. Wisot, M. D.
Reproductive Partners Medical Group
Redondo Beach, California

Baby1

Re: UTERUS LINING

Post by Baby1 » Thu Jan 30, 2014 9:08 pm

Hi. Thank you for your assistance.

Baby1

Re: UTERUS LINING

Post by Baby1 » Tue Mar 18, 2014 12:44 am

Hi. I have been back to the doctor to sort out my uterus lining. I have been on the Progeynova 8mg for about 12 days. My lining is only 4.3cm. He suggests I continue with the Progeynova of 10mg daily and take Viagra. Would this now help?

Also I have been on the pill, does this cause the lining to become thin?

Dr. Wisot
Site Admin
Posts: 1208
Joined: Fri Oct 14, 2005 11:16 am

Re: UTERUS LINING

Post by Dr. Wisot » Tue Mar 18, 2014 7:53 am

I do not know what Progenova is.

Viagra can help but it does not in most patients.

Birth control pills can thin the lining.

Arthur L. Wisot, M. D.
Reproductive Partners Medical Group
Redondo Beach, California

Baby1

Re: UTERUS LINING

Post by Baby1 » Tue Mar 18, 2014 10:33 pm

Thank you...

Post Reply